Verifying probabilistic programs using a Hoare-like logic

Research output: Contribution to journalArticleAcademicpeer-review

27 Citations (Scopus)
LanguageEnglish
Pages315-340
JournalInternational Journal of Foundations of Computer Science
Volume13
Issue number3
DOIs
StatePublished - 2002

Cite this

@article{98b3ea0743a1445d9f22d1504027de15,
title = "Verifying probabilistic programs using a Hoare-like logic",
author = "{Hartog, den}, J.I. and {Vink, de}, E.P.",
year = "2002",
doi = "10.1142/S012905410200114X",
language = "English",
volume = "13",
pages = "315--340",
journal = "International Journal of Foundations of Computer Science",
issn = "0129-0541",
publisher = "World Scientific",
number = "3",

}

Verifying probabilistic programs using a Hoare-like logic. / Hartog, den, J.I.; Vink, de, E.P.

In: International Journal of Foundations of Computer Science, Vol. 13, No. 3, 2002, p. 315-340.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Verifying probabilistic programs using a Hoare-like logic

AU - Hartog, den,J.I.

AU - Vink, de,E.P.

PY - 2002

Y1 - 2002

U2 - 10.1142/S012905410200114X

DO - 10.1142/S012905410200114X

M3 - Article

VL - 13

SP - 315

EP - 340

JO - International Journal of Foundations of Computer Science

T2 - International Journal of Foundations of Computer Science

JF - International Journal of Foundations of Computer Science

SN - 0129-0541

IS - 3

ER -